# SDR CA141204007

- Difficulty date: November 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, OIL PRESSURE IN THE RIGHT ENGINE SUDDENLY DROPPED TO 0 TOGETHER WITH THE MASTER WARNING AND R ENG OIL ANNUNCIATION ILLUMINATED FOR ABOUT 3 SECONDS. THE FLIGHT CREW REPORTED THAT THE OIL PRESSURE RECOVERED ONCE THEY PULLED THE THROTTLE BACK TO FLIGHT IDLE. AIRCRAFT WAS DIVERTED BACK TO ORIGIN UNEVENTFULLY.
